# SDR DALA2024070806867

- Difficulty date: June 19, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N538DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11436
- Aircraft time: 4,493 hours, 1,081 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 5038 - DIV - TO ATL DUE TO BURNING FUEL SMELL REPORTED IN AFT CABIN. CORRECTIVE ACTION: NO-GO ODI WORK CARDS AND TSM TASK PERFORMED. NO SMELLS NOTED. UNABLE TO DUPLICATE ODOR. (LP 5610330)
